# SDR 97UAL900340

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7288U
- Make and model: Boeing 727222
- Aircraft serial: 21566
- Engine: Pwa JT8D15
- System (JASC): 2120 · Air Distribution System
- Part: Air Distribution
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FORWARD PART OF PASSENGER CABIN FILLED WITH SMOKE.  THE SMOKE APPEARED WHEN THE LEFT PACK WAS RUNNING ON THE NR 2 ENGINE BLEED.  SUPPLEMENTAL DATA UPDATE, CAPTAIN REPORTED NO SMOKE IN THE COCKPIT.  SMOKE STARTED JUST BEFORE SWITCHING BLEEDS.  THE PACK DID NOT OVERHEAT.  RAN ALL THREE ENGINES FOR 20 MINUTES.  NR 3 BLEED RUNNING RIGHT PACK THEN LEFT PACK.  NO SMOKE IN CABIN NOTED.
